# SDR ASAA2014112109741

- Difficulty date: November 21, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 30,275 hours, 9,194 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 5911232
- Condition: Unknown
- Location: Nr 2 Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 IDG REQUIRED FREQUENT SERVICING.  ACFT GROUNDED.  NO EXTERNAL LEAKS NOTED.  R & R IDG VENT VALVE AND IDG SERVICE FITTING IAW CMM 24-11-85 AND PERFORMED LEAK CHECK, OPS AND LEAK CHECKED GOOD.
